Allegra

(Fexofenadine Hydrochloride)
  • All Strengths

  • 60mg

  • 120mg

  • 180mg

Brand Choices
Allegra 60mg

Allegra 60mg

Marketed as Allegra 12 Hour in Canada

Over the Counter Manufactured by Sanofi Aventis Canada Inc. Product of Canada. Shipped from Canada.
Allegra 120mg

Allegra 120mg

Marketed as Allegra 24 Hour in Turkey

Over the Counter Manufactured by Sanofi Aventis. Product of Turkey. Shipped from Mauritius.
Generic equivalents for Allegra

What is a generic medication?

Generic medications are significantly discounted copies of brand name medication that have the same active ingredients, intended use, dosage, side effects, effects, and route of administration as the original brand name medication. In other words, generic medications have the same pharmacological effects as their brand-name counterparts. Over half of all prescribed medications are for generic medications.

Over the Counter Manufactured by Various UK Generic Manufacturers (MHRA Approved). Product of United Kingdom. Shipped from United Kingdom.
Over the Counter Manufactured by Various UK Generic Manufacturers (MHRA Approved). Product of United Kingdom. Shipped from United Kingdom.

What Allegra is and what it is used for

Fexofenadine hydrochloride 120 mg Film-Coated Tablets contain fexofenadine hydrochloride, which is an antihistamine. Fexofenadine hydrochloride 120 mg Film-Coated Tablets are used in adults and adolescents of 12 years and older to relieve the symptoms that occur with hay fever (seasonal allergic rhinitis) such as sneezing, itchy, runny or blocked nose and itchy, red and watery eyes. Allegra 120 mg Film-Coated Tablets will also be referred to in this leaflet as Fexofenadine Tablets.

How to take Allegra

Always take this medicine exactly as your doctor has told you. Check with your doctor or pharmacist if you are not sure. For adults and children aged 12 years and over The recommended dose is one tablet (120 mg) daily. Take your tablet with water before a meal. This medicine starts to relieve your symptoms within 1 hour and lasts for 24 hours. If you take more Fexofenadine Tablets than you should If you take too many tablets, contact your doctor or the nearest hospital emergency department immediately. Symptoms of an overdose in adults are dizziness, drowsiness, fatigue and dry mouth. If you forget to take Fexofenadine Tablets Do not take a double dose to make up for a forgotten tablet. Take the next dose at the usual time as prescribed by your doctor. If you stop taking Fexofenadine Tablets Tell your doctor if you want to stop taking Fexofenadine Tablets before you have finished your course of treatment. If you stop taking Fexofenadine Tablets earlier than planned, your symptoms may return. If you have any further questions on the use of this medicine, ask your doctor or pharmacist.

Possible side effects

Like all medicines, this medicine can cause side effects, although not everybody gets them. Tell your doctor immediately and stop taking Fexofenadine Tablets if you experience:
•swelling of the face, lips, tongue or throat, flushing, chest tightness and difficulty breathing, as these may be signs of a serious allergic reaction.

Common side effects (may affect up to 1 in 10 people):
•headache
•drowsiness
•feeling sick (nausea)
•dizziness.

Uncommon side effects (may affect up to 1 in 100 people):
•tiredness
•sleepiness. Additional side effects (frequency not known: cannot be estimated from the available data) which may occur are:
•difficulty sleeping (insomnia)
•sleeping disorders
•bad dreams
•nervousness
•fast or irregular heart beat
•diarrhoea
•skin rash and itching
•hives.

Reporting of side effects If you get any side effects talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme website: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects you can help provide more information on the safety of this medicine.

How to Store Allegra

Keep this medicine out of the sight and reach of children. Do not use this medicine after the expiry date which is stated on the carton after EXP. The expiry date refers to the last day of that month. This medicine does not require any special storage condition. Do not throw away any medicines via wastewater or household waste. Ask your pharmacist how to throw away medicines you no longer use. These measures will help protect the environment.

IMPORTANT DISCLAIMER: All medical content is supplied by a third party company who is independent from this web site. As such, this web site can not guarantee the reliability, accuracy, and /or medical efficacy of the information provided. In all circumstances, you should seek the advice of a health professional pertaining to drug, treatment and/or medical condition advice. Note that not all products are shipped by our contracted Canadian pharmacy. This website contracts with dispensaries around the world that ship products directly to our customers. Some of the jurisdiction include but are not limited to United Kingdom, Europe, Turkey, India, Canada, Vanuatu, Mauritius, and USA. The items within your order may be shipped from any one of these jurisdiction depending on the availability and cost of the products at the time you place your order. The products are sourced from these countries as well as others. Please note that the product appearance may vary from actual product received depending on availability.